# SDR 05FDEA01132

- Difficulty date: April 26, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 48,299 hours, 28,901 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RIGHT FORWARD ESCAPE HATCH LOWER EDGE UNDER THE SEAL. REPLACED RT FWD ESCAPE HATCH PER FED-EX MM 52-20-002-5.
